MathSciNet Relay Station
MathSciNet bibliographic data
MR1130135 (93h:39003) 39B52 (22A15)
Gajda, Zbigniew; Kominek, Zygfryd On separation theorems for subadditive and superadditive functionals. Studia Math. 100 (1991), no. 1, 25–38.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement